# SDR REXA2021072100504

- Difficulty date: June 30, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341708
- Condition: Corroded
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER WEB @ LBL 9 CORRODED AND HAS EVIDENCE OF CORROSION BETWEEN LOWER WEB AND COCKPIT DOOR POST.   REMOVED AND INSTALLED NEW FABRICATED WEB AND BUTTSTRAP COMMON TO FS 280 L/H IAW CRJ900 SRM 53-00-00-101-001-A01, 53-11-00-201-004-A01.  51-42-13-001-001-A01, 51-42-22-001-001-A01 AND 51-42-06-001-001-A01. AND SB670BA-53-041.
